# SDR CALA2023092502873

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 30,325 hours, 11,078 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A276010
- Condition: Missing
- Location: 21f Overwig Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY DOOR, HANDLE COVER ASSY AT 21F IS MISSING. INSTALLED RELEASE HANDLE COVER ASSY AT 21F FOR OVERWING EMERGENCY DOOR REF AMM 52-22-51, OPS CHECK GOOD, NO FAULTS NOTED
